# SDR SIMA20211107001

- Difficulty date: November 7, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb
- Aircraft serial: 17000128
- Aircraft time: 25,291 hours, 22,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM UPPER SHEET HAS BAD COUNTERSINKS WITH 5 HI-LOCKS INSTALLED AFT OF FR 12 (MAJOR REPAIR) -C/A-ACCOMPLISHED A PERMANENT REPAIR ON LH FLOOR BEAM UPPER SHEET COUNTERSINKS AFT OF FR 12 IAW ERS-EJ-53MR-4432
